# SDR P5CA9500870

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3
- Part time: 66,665 hours
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AT 7500 FEET WHILE BEING VECTORED FOR APPROACH AT NIGHT ENCOUNTERED BIRD FLOCK, HAD MULTIPLE BIRD STRIKES.  WEATHER CONDITIONS, SCATTERED BROKEN LAYERS.  NO ABNORMAL ENGINE OR FLIGHT INSTRUMENT INDICATIONS NOTED, NORMAL APPROACH AND LANDING FOLLOWING BIRD STRIKE.  ON INSPECTION, FOUND NR 3 ENGINE DAMAGED BEYOND LIMITS, REPLACED SAME IAW PAC WORKCARDS M7100-002, M7100-002A.  FOUND NR 4 NOSE COWL DAMAGED, REPLACED IAW 71-11-01.  REPAIRED DAMAGE TO SECTION 41 RIBS IAW 53-12, REPAIRED DAMAGE TO WING L/E IAW 57-31.
